# SDR DALA2023072806113

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CTR SEAT TRACK FROM STA Y=216 TO STA Y=245 AT FWD PAX CABIN FLOOR. SUMMARY OF NRC 0174: CORROSION LEVEL 2. SECTION SEAT TRACK FROM STA Y=200 TO STA Y=245 AT FWD PAX CABIN WAS REPLACED PER B717-200 SRM 51-41-01-0G PAR 6 AND 51-41-05-0G PAR 8. (LP #2888403)
